Webb's conjecture for fusion systems

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We give a short and conceptual proof of Webb's conjecture. Our methods are general enough to prove an analogue of the conjecture for saturated fusion systems.

Original languageEnglish
Pages (from-to)141-154
Number of pages14
JournalIsrael Journal of Mathematics
Volume167
Issue number1
DOIs
Publication statusPublished - Oct 2008

Keywords

  • discrete groups
  • fusion systems

Cite this

Webb's conjecture for fusion systems. / Libman, Assaf.

In: Israel Journal of Mathematics, Vol. 167, No. 1, 10.2008, p. 141-154.

Research output: Contribution to journalArticle

@article{cc1f3634140a42a08a695a7d68abf073,
title = "Webb's conjecture for fusion systems",
abstract = "We give a short and conceptual proof of Webb's conjecture. Our methods are general enough to prove an analogue of the conjecture for saturated fusion systems.",
keywords = "discrete groups, fusion systems",
author = "Assaf Libman",
year = "2008",
month = "10",
doi = "10.1007/s11856-008-1044-8",
language = "English",
volume = "167",
pages = "141--154",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Webb's conjecture for fusion systems

AU - Libman, Assaf

PY - 2008/10

Y1 - 2008/10

N2 - We give a short and conceptual proof of Webb's conjecture. Our methods are general enough to prove an analogue of the conjecture for saturated fusion systems.

AB - We give a short and conceptual proof of Webb's conjecture. Our methods are general enough to prove an analogue of the conjecture for saturated fusion systems.

KW - discrete groups

KW - fusion systems

U2 - 10.1007/s11856-008-1044-8

DO - 10.1007/s11856-008-1044-8

M3 - Article

VL - 167

SP - 141

EP - 154

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 1

ER -